feels like fluid, secretions running under skin tissues, skin texture changes
4yrs. ago had a jab feeling high up behind nose,then watery secretions ran down throat about 15 seconds then stopped.secretions thickened up behind nose. couple days later got pricking,pulsation feelings all over body, next felt like fluid,secretions running under skin tissues of scalp,face,neck,as yrs. progressed it consumed entire body skin tissues,scalp to the bottom of feet. feels like fluid ,secretions running down arms,legs,back,face,feet etc.. skin texture changes,like loose & slight secretions under skin.24/7 thick post nasal drng.,watery eyes,swollen under eyes. I had huge callouses on grt. toes, disappeared w/o tx. & feet then looking as if soaked in water, then to dry & cracked,whole bottom of feet. Feet get a vibration,buzzing feeling-right worse than the left. Skin feels wet when i rub it. feelings of pulsation, then a cool running feeling under skin after i get those pulstions. i also get pulsations where i can see and feel my skin move. MRI normal.EMG normal. Lumbar puncture showed 9 wbc 1yr. after getting sick. I am now 49 yrs. old, I was totaly healthy until this jab high up behind my nose, that is when everything started. Nasal sprays, irrigations don't help drng. The more i feel the running under my eyes,upper cheek area the more swollen my under eye are. Sinus x-rays normal. ANA,sjogrens ,lupus all negative. MS ruled out. Seems like muscle atrophy but not lose of strength. Feb. 2003 got explosive diarrhea when in the Dominican Republic, when returned home the next night is when I got pronounced jab up high behind nose & 4 yrs, later these are my symptoms
Have you thought about seeing an infectious disease doctor? It sounds like maybe you picked up some sort of bug on your trip. I know lyme disease can hide for years and be realy tuff to treat, I not saying its lyme but it could be something simalar. I hope this helps good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.